Numerical solution on the R-linear Beltrami equation

Marko Huhtanen, Allan Perämäki

Research output: Contribution to journalArticleScientificpeer-review

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)387-397
JournalMathematics of Computation
Volume81
Issue number277
Publication statusPublished - 2012
MoE publication typeA1 Journal article-refereed

Cite this

Huhtanen, M., & Perämäki, A. (2012). Numerical solution on the R-linear Beltrami equation. Mathematics of Computation, 81(277), 387-397.